# SDR ABXA201005060068

- Difficulty date: April 28, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 75,801 hours, 35,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T2933
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT NWW CHORD AT LBL 25, IS CRACKED LOCATED 11.5 INCHES BELOW THE UPPER PRESSURE PANEL.  REPAIRED THE LT NWW CHORD AT LBL 25.
